# SDR FDEA201706271769

- Difficulty date: June 27, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 62,064 hours, 14,149 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Doubler
- Part number: ARB39546
- Condition: Cracked
- Location: Rt Wing Rib
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LEADING EDGE CAVITY AT XOS 673 RIB DOUBLER CRACKED.   RIB DOUBLER REMOVED IAW SRM 51-33-01-0G,  AND A NEW DOUBLER WAS FABRICATED IAW DRAWING ARB3954, REVISION K.  THE DOUBLER WAS INSTALLED IAW SRM 51-33-01-0G.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
